Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin,Wellbutrin comments

Posted by theresa on February 19, 1999, at 17:42:06

In reply to Re: Klonopin,Wellbutrin comments, posted by dave on February 9, 1999, at 14:21:33

> >
> > I too have been on Wellbutrin and had very similar side effects. It made me very paranoid and hyper-sensitive emotionally. I would have constant crying spells over little things... and I'm not usually like that. Once I stopped taking it, I felt normal after a couple of days. Dave, please let me know how Celexa works for you as I will be going to my doctor soon to have my medication changed.
> > Thanks,
> > Heidi
> Thanks for you comments, Heidi! Yes, I admitt I have had
> some very upsetting and unusual feelings while I
> was on it too. I'll definitely let you know how
> the Celexa works.
> Take Care and Good Luck, Heidi.
> dave
i have been on klonopin for 3yrs now for anxiety i just increased it to 1mg a day why do you take yours every other day why not just take 0.5 a day then you won't feel shaky that other day. ask your dr about that i hope it works for you




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theresa thread:2805